I didnt known where else to post my question. I need help. Andteehee was no topic related to mine. hope I can get help here!
I took two ecstasy pills earlier this day. Took one at 12:30 and took another one at 3:00pm.
Had no effect on me.
Just made me really shaky and paranoid.
I was absolutely scared.
I did not eat all day. Ate a couple of cookies before taking the pills and drank somewhat of orange juice.
While "being on the pill" I was so scared of what was happening with me. I ate less than half of a pizza and drank some raspberry tea around 5:00pm. I couldn't consume anymore tho. Just made me feel worse.
Also, I'm a female so I also found out I just started my menatrual cycle that same moment,
After everything, I got calm.
I just feel horribly sick. I keep throwing up. And I feel hot. no eergy. Took my temperature & it said 98.8
my head still hurts. and I am still paranoid and scared. around 9pm, I tried eating cereal, with milk. but I just threw it back up.
I drank cold water and it somewhat passed.
I layed down and fell asleep around 10:30pm.
Woke up at 1:30am and cannot go back to sleep whatsoever. it's 4:30am right now and I haven't slept. I still feel nauseos however. And I'm hungry.
What's wrong with me or what is happening or what should i do? I'm really terrified.
Hi there and thanks so much for posting this question Sorry to hear about this incredible ordeal and you learn to NEVER take ecstasy pills again. You can post this question in the neurology forum or similar. I will give you my opinion though. My opinion is that you should go to the doctor and check that everything is fine, in any case I will give you some interesting information and links
Ecstasy can make users:
Vomiting- Feel nauseated, perhaps even making them throw up (how's that for making a great impression at a party?).
Panic, over stimulated and high anxiety
Hot sometimes fever is associated
De-hydratation, which can lead to heatstroke.
The DEA reports that recent Ecstasy-related deaths were associated with core body temperatures ranging from 107 to 109 degrees Fahrenheit.
Their memory may suddenly go. They become uncoordinated and clumsy.
It sounds like you are going through periods of anxiety and stomach problems. It looks is more quite common than you think. The day after effects (and perhaps also some the nausea) are probably an indication of adulterants (check out this thread for a list of common ones I found this comment in http://www.drugs-forum.com/forum/showthread.php?t=106572
The exact cause is impossible to pinpoint, it could have been any number of things in addition to the MDMA/adulterants, ie what SWIY ate/didn't eat beforehand, whether he stayed hydrated, a result of the descent back to baseline, etc etc. Everyone's body responds differently to different chemicals/situations
http://www.drugs-forum.com/forum/sho...ht=nausea+mdma, any of those could have resulted in the nausea, dizzyness, ****** feeling day after, etc.) in SWIY's pills.
Read more: http://www.drugs-forum.com/forum/showthread.php?t=106572#ixzz1x9HstRpp
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.